# SDR JIKA200400005

- Difficulty date: April 22, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N3609Q
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780319
- Aircraft time: 9,680 hours, 12,707 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 555815
- Condition: Broken
- Location: Engine
- Part time: 9,680 hours, 12,707 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PILOT ATTEMPTED TO ACCELERATE ENGINE TO TAXI TO THE RAMP AREA.  THERE WAS NO RESPONSE FROM THE THROTTLE LEVER INPUTS, THE ENGINE WOULD NOT ACCELERATE ABOVE IDLE RPM.  PILOT SHUT DOWN ENGINE AND THE AIRCRAFT WAS TOWED TO THE RAMP AREA.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE THROTTLE CABLE BROKEN APPROXIMATELY 3 INCHES FROM THE HOUSING END ON THE ENGINE FUEL INJECTION SERVO THROTTLE ATTACHMENT END.
